RT Journal Article T1 Corrigendum to “locally definable groups in o-minimal structures" A1 Baro González, Elías A1 Edmundo, Mario J. AB In this short note we show that we must replace the notion of connectedness used in the second author's paper cited in the heading. In particular, we show that with the current notion of connectedness some statements are false. PB Elsevier SN 0021-8693 YR 2008 FD 2008 LK https://hdl.handle.net/20.500.14352/49788 UL https://hdl.handle.net/20.500.14352/49788 LA eng NO Baro E, Edmundo MJ. Corrigendum to “Locally definable groups in o-minimal structures” [J. Algebra 301 (2006) 194–223]. Journal of Algebra 2008;320:3079–80. https://doi.org/10.1016/j.jalgebra.2008.07.010 NO GEOR NO FEDER DS Docta Complutense RD 6 abr 2025